Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 137, NWS Nashville, TN

July 14, 20154 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 3:29 PM CDT for 4 counties in Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 3:29 PM CDT (20:29 UTC)
Expired
Jul 14, 2015, 4:15 PM CDT
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Cumberland County, TN, Putnam County, TN, Van Buren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 125 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:35 PM CDTHAIL 1.756 Wsw Pleasant Hill, TNGOLF BALL SIZE HAIL REPORTED IN DEROSSETT AND BONDECROFT COMMUNITIES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KOHX 142029
SVROHX
TNC035-141-175-185-142115-
/O.NEW.KOHX.SV.W.0137.150714T2029Z-150714T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  EASTERN WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  SPARTA...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN VAN BUREN...SOUTHWESTERN CUMBERLAND...SOUTHEASTERN
  PUTNAM AND EASTERN WHITE COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...LAKE TANSI...VIRGIN FALLS STATE NATURAL AREA...PLEASANT
  HILL...INDIAN ROCK LAKE AND CUMBERLAND MOUNTAIN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 8511 3577 8525 3576 8526 3575 8526
      3575 8527 3572 8527 3570 8529 3597 8543
      3608 8531 3590 8492
TIME...MOT...LOC 2028Z 309DEG 26KT 3595 8534 

HAIL...1.75IN
WIND...60MPH
 
$$

MR3
3 follow-up statements
392 
WWUS54 KOHX 142039
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
339 PM CDT TUE JUL 14 2015

TNC035-141-175-185-142115-
/O.CON.KOHX.SV.W.0137.000000T0000Z-150714T2115Z/
VAN BUREN TN-CUMBERLAND TN-PUTNAM TN-WHITE TN-
339 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN VAN BUREN...SOUTHWESTERN CUMBERLAND...SOUTHEASTERN
PUTNAM AND EASTERN WHITE COUNTIES...

AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
SPARTA...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...PLEASANT HILL...LAKE TANSI...VIRGIN FALLS STATE NATURAL
AREA...INDIAN ROCK LAKE AND CUMBERLAND MOUNTAIN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 8511 3577 8525 3576 8526 3575 8526
      3575 8527 3572 8527 3570 8529 3597 8543
      3608 8531 3590 8492
TIME...MOT...LOC 2038Z 309DEG 26KT 3590 8527 

HAIL...1.00IN
WIND...60MPH
 
$$

MR3
342 
WWUS54 KOHX 142103
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT TUE JUL 14 2015

TNC141-142112-
/O.CAN.KOHX.SV.W.0137.000000T0000Z-150714T2115Z/
PUTNAM TN-
403 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3577 8511 3577 8525 3576 8526 3575 8526
      3575 8527 3572 8527 3570 8529 3586 8537
      3598 8509 3590 8492
TIME...MOT...LOC 2102Z 309DEG 26KT 3579 8510 

$$

TNC035-175-185-142115-
/O.CON.KOHX.SV.W.0137.000000T0000Z-150714T2115Z/
VAN BUREN TN-CUMBERLAND TN-WHITE TN-
403 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN VAN BUREN...SOUTHWESTERN CUMBERLAND AND SOUTHEASTERN
WHITE COUNTIES...

AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CROSSVILLE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...LAKE TANSI...VIRGIN FALLS STATE NATURAL AREA...INDIAN
ROCK LAKE AND CUMBERLAND MOUNTAIN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 8511 3577 8525 3576 8526 3575 8526
      3575 8527 3572 8527 3570 8529 3586 8537
      3598 8509 3590 8492
TIME...MOT...LOC 2102Z 309DEG 26KT 3579 8510 

HAIL...<.75IN
WIND...60MPH
 
$$

MR3
628 
WWUS54 KOHX 142107
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT TUE JUL 14 2015

TNC035-175-185-142117-
/O.EXP.KOHX.SV.W.0137.000000T0000Z-150714T2115Z/
VAN BUREN TN-CUMBERLAND TN-WHITE TN-
407 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAN BUREN...
SOUTHWESTERN CUMBERLAND AND SOUTHEASTERN WHITE COUNTIES WILL EXPIRE
AT 415 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3577 8511 3577 8525 3576 8526 3575 8526
      3575 8527 3572 8527 3570 8529 3586 8537
      3598 8509 3590 8492
TIME...MOT...LOC 2106Z 309DEG 26KT 3579 8510 

$$

MR3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 14, 3:28 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT TUE JUL 14 2015

.DISCUSSION...LINE OF STRONG TO SEVERE STORMS IS CURRENTLY WORKING
ITS WAY SOUTHWARD THROUGH MIDDLE TENNESSEE, WITH COPIOUS REPORTS
OF HAIL AND WIND DAMAGE ALREADY POURING IN. SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 9 PM FOR ALL OF MIDDLE TENNESSEE,
ALTHOUGH FOR AT LEAST THE NEXT COUPLE OF HOURS AREAS SOUTH OF I-40
WILL BE HARDEST HIT. HRRR SHOWS THE CURRENT LINE OF STORMS MOVING
INTO NORTHERN ALABAMA BY 23Z, WITH ADDITIONAL SCATTERED CELLS RE-
DEVELOPING OVER MUCH OF THE MID STATE WELL INTO THE EVENING. LOOK
FOR THE SURFACE FRONT CURRENTLY LOCATED TO OUR NORTH TO MOVE
SOUTHWARD THROUGH MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING,
USHERING IN DRIER (BUT NOT MUCH COOLER) WEATHER OVER THE NEXT
COUPLE OF DAYS. BY FRIDAY, TEMPERATURES WILL BE BACK WHERE THEY
WERE, WITH HEAT INDICES RETURNING TO THE LOW 100'S, JUST SHY OF
HEAT ADVISORY CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  91  70  91 /  50  20  10  10
CLARKSVILLE    72  89  69  90 /  50  20  10  10
CROSSVILLE     68  84  65  84 /  60  20  10  10
COLUMBIA       73  93  70  92 /  50  30  10  10
LAWRENCEBURG   73  93  70  92 /  50  30  10  10
WAVERLY        73  91  70  91 /  50  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

ROSE
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE JUL 14 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-151000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT
DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO
105 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...
AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105
DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 14, 3:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             ALGOOD                  36.20N  85.45W
07/14/2015  E0.88 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1500674

LAROSA
Local storm report, Jul 14, 3:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
304 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     4 W COOKEVILLE          36.16N  85.58W
07/14/2015                   PUTNAM             TN   911 CALL CENTER

            MULTIPLE LARGE TREES DOWN WITH SHED AND BARN DAMAGED
            AROUND THE HAWKINS CRAWFORD ROAD AND STRUCTURAL DAMAGE
            TO HOME NEAR PROSPERITY DRIVE

&&

EVENT NUMBER OHX1500675

MD
Local storm report, Jul 14, 3:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     1 N BELLE MEADE         36.11N  86.86W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREE DOWN IN THE 300 BLOCK OF BELL MEADE BLVD

&&

EVENT NUMBER OHX1500676

MD
Local storm report, Jul 14, 3:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     10 NW LEBANON           36.31N  86.45W
07/14/2015                   WILSON             TN   EMERGENCY MNGR

            POWER LINES AND TREES DOWN ALONG DOUBLE LOG CABIN ROAD

&&

EVENT NUMBER OHX1500677

MD
Local storm report, Jul 14, 3:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     4 SW NASHVILLE          36.13N  86.84W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREES AND PWER LINES DOWN AT THE WOODMONT BLVD AND
            VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST
            NASHVILLE

&&

EVENT NUMBER OHX1500678

MD
Local storm report, Jul 14, 3:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     4 SW NASHVILLE          36.13N  86.84W
07/14/2015                   DAVIDSON           TN   TWITTER

            TREES AND POWER LINES DOWN AT THE WOODMONT BLVD AND
            VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST
            NASHVILLE

&&

CORRECTED REMARKS

EVENT NUMBER OHX1500678

MD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:16 PM CDTTornado WarningOHXClay29 min
Jul 14, 7:09 AM CDTSpecial Weather StatementOHXFentress, Pickett51 min
Jul 14, 7:59 AM CDTSpecial Weather StatementOHXFentress46 min
Jul 14, 12:50 PM CDTSpecial Weather StatementOHXFentress25 min
Jul 14, 1:16 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett44 min
Jul 14, 1:26 PM CDTSevere Thunderstorm WarningOHXFentress, Overton49 min
Jul 14, 1:34 PM CDTTornado WarningOHXFentress, Pickett26 min
Jul 14, 1:40 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett39 min
Jul 14, 1:54 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam39 min
Jul 14, 1:57 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett28 min
Jul 14, 2:02 PM CDTSpecial Weather StatementOHXDickson, Humphreys43 min
Jul 14, 2:04 PM CDTTornado WarningOHXFentress26 min
Jul 14, 2:16 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson17 min
Jul 14, 2:18 PM CDTSpecial Weather StatementOHXDavidson, Trousdale, Wilson42 min
Jul 14, 2:23 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys37 min
Jul 14, 2:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson29 min
Jul 14, 2:32 PM CDTSpecial Weather StatementOHXCumberland43 min
Jul 14, 2:40 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson23 min
Jul 14, 2:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson34 min
Jul 14, 2:42 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White33 min
Jul 14, 2:53 PM CDTTornado WarningOHXCumberland, Putnam, White27 min
Jul 14, 2:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson34 min
Jul 14, 2:58 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry32 min
Jul 14, 3:00 PM CDTSevere Thunderstorm WarningOHXDavidson30 min
Jul 14, 3:01 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson29 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White49 min
Jul 14, 3:18 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White27 min
Jul 14, 3:32 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Lewis, Maury, Perry58 min
Jul 14, 3:35 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson25 min
Jul 14, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White34 min
Jul 14, 3:44 PM CDTAreal Flood AdvisoryOHXCumberland, Putnam, White5 hr
Jul 14, 3:50 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry5 hr
Jul 14, 3:53 PM CDTSevere Thunderstorm WarningOHXCannon, Warren21 min
Jul 14, 3:57 PM CDTTornado WarningOHXCannon, Warren13 min
Jul 14, 4:12 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren48 min
Jul 14, 4:13 PM CDTSpecial Weather StatementOHXMarshall47 min
Jul 14, 4:26 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury34 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy35 min
Jul 14, 5:04 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Wayne56 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningOHXWayne42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.